Fixed Point Theorems in Probabilistic Metric Spaces Using Property (E.A)

B.D. Pant, Brian Fisher, Sunny Chauhan

In this paper, we prove a common fixed point theorem for even number of self mappings in Menger space by using an implicit relation with property (E.A). We also extend our main result to four finite families of mappings employing the notion of pairwise commuting due to Imdad et al. [Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces, Chaos, Solitons & Fractals 42(5) (2009), 3121-3129]. Our results generalize and extend several well known comparable results existing in literature.